# SDR SWAA2022032886611

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-800
- Aircraft serial: 64172
- Aircraft time: 13,576 hours, 6,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS RIGHT FWD. MOST FLOOR PHOTO ILLUMINESCENT EGRESS LIGHT DOES NOT ILLUMINATE / [01] REPLACED RIGHT MOST FORWARD ILLUMINESCENT STRIP PER AMM 33-51-15.
